MathSciNet Relay Station
MathSciNet bibliographic data
MR2249544 05C12 (05C05)
Wagner, Stephan G. A class of trees and its Wiener index. Acta Appl. Math. 91 (2006), no. 2, 119–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement